American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Jonathan Hanke. Algorithms for computing maximal lattices in bilinear (and quadratic) spaces over number fields. Contemporary Mathematics 587 (2013) 111-130.
Book volume table of contents
View Article: PDF

[2] Rudolf Scharlau. The extremal lattice of dimension 14, level 7 and its genus. Contemporary Mathematics 587 (2013) 167-183.
Book volume table of contents
View Article: PDF

[3] Jae-Heon Kim and Poo-Sung Park. A few uncaught universal Hermitian forms. Proc. Amer. Math. Soc. 135 (2007) 47-49. MR 2280173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Goro Shimura. Quadratic Diophantine equations, the class number, and the mass formula. Bull. Amer. Math. Soc. 43 (2006) 285-304. MR 2223009.
Abstract, references, and article information
View Article: PDF

[5] Oliver D. King. A mass formula for unimodular lattices with no roots. Math. Comp. 72 (2003) 839-863. MR 1954971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Rudolf Scharlau and Boris Hemkemeier. Classification of integral lattices with large class number. Math. Comp. 67 (1998) 737-749. MR 1458224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] A. G. Earnest and Azar Khosravani. Universal binary Hermitian forms. Math. Comp. 66 (1997) 1161-1168. MR 1422787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] H. W. Lenstra and Carl Pomerance. A rigorous time bound for factoring integers . J. Amer. Math. Soc. 5 (1992) 483-516. MR 1137100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] David C. Hung. Even positive definite unimodular quadratic forms over ${\bf Q}(\sqrt 3)$ . Math. Comp. 57 (1991) 351-368. MR 1079022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. H. Conway and N. J. A. Sloane. A new upper bound for the minimum of an integral lattice of determinant 1. Bull. Amer. Math. Soc. 23 (1990) 383-387. MR 1046123.
Abstract, references, and article information
View Article: PDF

[11] Etsuko Bannai. Positive definite unimodular lattices with trivial automorphism groups. Memoirs of the AMS 85 (1990) MR 1004770.
Book volume table of contents

[12] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1